Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 320, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 14, 2015, 7:43 PM CDT for Grayson County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 7:43 PM CDT (00:43 UTC)
- Expired
- Jul 14, 2015, 8:20 PM CDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Grayson County, KY
The radar
The Louisville radar (KLVX), 73 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1470 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS53 KLMK 150043
SVRLMK
KYC085-150120-
/O.NEW.KLMK.SV.W.0320.150715T0043Z-150715T0120Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 820 PM CDT
* AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
LEITCHFIELD...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CANEYVILLE...MILLWOOD...PETH...BLACK ROCK...READY...WINDYVILLE...
SHREWSBURY...SADLER AND PEONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3760 8649 3742 8622 3732 8640 3732 8643
3746 8663
TIME...MOT...LOC 0043Z 318DEG 29KT 3747 8647
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MJ2 follow-up statements
840
WWUS53 KLMK 150055
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
855 PM EDT TUE JUL 14 2015
KYC085-150120-
/O.CON.KLMK.SV.W.0320.000000T0000Z-150715T0120Z/
GRAYSON KY-
755 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
GRAYSON COUNTY UNTIL 820 PM CDT...
AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF LEITCHFIELD OVER PETH...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
60 MPH WINDS AND FUNNEL CLOUDS WERE REPORTED IN LEITCHFIELD WITH
THIS STORM.
SHREWSBURY...WINDYVILLE...SADLER...AND READY ARE IN THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3745 8648 3742 8622 3732 8639 3732 8644
3738 8650
TIME...MOT...LOC 0054Z 321DEG 30KT 3738 8640
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
13273
WWUS53 KLMK 150113
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
913 PM EDT TUE JUL 14 2015
KYC085-150124-
/O.EXP.KLMK.SV.W.0320.000000T0000Z-150715T0120Z/
GRAYSON KY-
813 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRAYSON COUNTY
WILL EXPIRE AT 920 PM EDT/820 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3745 8648 3742 8622 3732 8639 3732 8644
3738 8650
TIME...MOT...LOC 0114Z 321DEG 30KT 3725 8627
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:09 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 14, 6:09 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT Tue Jul 14 2015
...Updated Aviation Discussion...
...Forecast Update...
Issued at 540 PM EDT Tue Jul 14 2015
SPC has issued a Severe Thunderstorm Watch for the Blue Grass for
the remainder of the evening hours as a cold front interacts with
pooling surface dew points, a moderately unstable atmosphere, and
DCAPE of 1000-1300. Mesoanalysis reveals a 5H speed max from
southeast IL to southeast KY beneath some upper level divergence on
the edge of a weak 3H jet max, along with 40-50kt of 0-6km bulk
shear. GOES satellite is indicating chc-lkly convective initiation
probabilities with the cu streets over southern Indiana. Having said
that, though, mid-level lapse rates are very weak and precipitable
water amounts are only about normal for this time of year. So,
widespread severe weather is not expected. Rather, isolated storms
may become robust enough to produce some localized gusty winds or
hail, while many locations remain dry.
.SHORT TERM (Now through Wednesday Night)...
Issued at 324 PM EDT Tue Jul 14 2015
...A Few Severe Storms and Flash Flooding Still Possible This
Evening...
The synoptic pattern this afternoon features a sprawling ridge
across the south-central CONUS, with a building trough over the
Great Lakes and northeastern CONUS. A strong PV anomaly was noted
across the southern Great Lakes, with another PV anomaly diving
through the northwesterly upper-level flow across portions of
OH/IN. These will be the main features of the short term period.
Convection continues to blossom this afternoon across portions of
southern KY and into northern TN. This is being forced by a remnant
outflow boundary from this morning's convection. This outflow
boundary also extends to the north, stretching north-south just to
the east of I-65 in between Louisville (93/69) and Lexington
(83/75). The latest observational trends show dewpoints actually
mixing out ahead of the synoptic cold front, which is now located
across south-central IN, somewhere in the vicinity of Bloomington.
This boundary will continue to slowly sag south through the late
afternoon and evening hours. Therefore, there will be two main
focus areas for convection, the north-south remnant outflow boundary
and the approaching cold front.
The main forcing from the PV anomaly will pass across the far
northeastern CWA (northern Bluegrass) into eastern KY and southern
OH. Further west along the cold front, the deep-layer forcing
appears more nebulous. In addition, dewpoints have began to
mix out ahead of the front, now in the upper 60s/low 70s as opposed
to the mid/upper 70s where they started. Latest mesoanalysis data
depicts this well, with CAPES dropping anywhere from 1500-2500 J/kg
ahead of the front. This is certainly still enough instability to
get severe weather, but given weak convergence along the front
combined with being in the subsidence region of the main wave, may
help to limit storm severity to some extent. However, there are
still steep enough low-level lapse rates (DCAPEs of 1000-1500 J/kg)
and enough dry mid-level air to support an isolated damaging wind
and hail threat. However, do not think this threat will be nearly
as widespread as we have seen the past couple of days.
Given the expected scattered nature of the convection, flash
flooding may also not be a widespread issue. However, will be
keeping the Flash Flood Watch going in areas that saw the most rain
overnight and today since flash flood guidance is so low. But the
progressive nature of the storms should help keep additional flood
issues to a minimum.
Otherwise, the cold front will push through the whole region
overnight, ending the threat of precipitation. As the low-level jet
kicks in, there may be some westward backbuilding along the front
across southern KY tonight, but this will likely depend on how
convection evolves this evening. This should all dive south of the
region by 06Z tonight. Overnight lows will drop into the mid 60s
north, to the lower 70s south.
Pleasant conditions will move in on northerly winds tomorrow as high
pressure builds into the region. Conditions will finally be dry,
with highs in the low to mid 80s and much lower dewpoints. The dry
conditions will continue into Wednesday night with lows expected in
the 60s.
.LONG TERM (Thursday through Tuesday)...
Issued at 318 PM EDT Tue Jul 14 2015
Upper level ridging will build in this weekend from the southwest.
At the surface high pressure will be over the lower Ohio Valley.
This high pressure will be shifting eastward Friday and
southwesterly flow will set up.
Dry weather is expected on Thursday under the high pressure.
Temperatures will top out in the mid 80s to around 90 in the south.
Friday could have a few showers or storms around. Through the
weekend a weak front will move through the area and several
shortwaves will round the edge of the upper level ridge. This will
bring scattered showers and thunderstorms. These could become more
numerous as the ridge flattens out early next week. However, the
models have had a hard time lately with timing and coverage, so will
keep pops in the chance category.
As the upper level ridging builds in, temperatures will become very
warm Friday through Monday. Highs will top out in the low to mid 90s
each day. Dewpoints will be in the lower 70s. This will result in
heat index values topping out in the low 100s each afternoon. This
heat could pose a risk to sensitive individuals, especially as lows
will be in the low to mid 70s.
&&
.AVIATION (00Z TAF Update)...
Updated 709 PM EDT Tue Jul 14 2015
Widely scattered thunderstorms will be possible for a few hours this
evening ahead of an advancing cold front, though chances are
relatively low at any one location. After that we'll have a quiet
night. Low level moisture increases late tonight, and may give an
MVFR ceiling for several hours around dawn.
Wednesday will be a very nice day with scattered clouds and north
breezes as high pressure builds into the Lakes.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 5 AM EDT /4 AM CDT/ Wednesday FOR
KYZ028>043-045>049-053>057-063>067-074>078-081-082.
IN...FLASH FLOOD WATCH until 5 AM EDT Wednesday FOR INZ077>079-
090>092.
&&
Update.........13
Short Term.....KJD
Long Term......EER
Aviation.......13Hazardous weather outlook, Jul 14, 2:53 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 353 PM EDT TUE JUL 14 2015 INZ077>079-090>092-KYZ028>043-045>049-053>057-063>067-074>078-081- 082-152000- WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN- HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY- SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...CORYDON... NEW ALBANY...JEFFERSONVILLE...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 353 PM EDT TUE JUL 14 2015 /253 PM CDT TUE JUL 14 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FEW STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...MAINLY ACROSS THE NORTHERN BLUEGRASS REGION OF KENTUCKY. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...LOCALIZED AREAS OF DAMAGING WINDS...AND TORRENTIAL RAINFALL WHICH MAY LEAD TO A FEW FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS. HEAT AND HUMIDITY WILL INCREASE FRIDAY AND CONTINUE THROUGH MONDAY. THE MAXIMUM HEAT INDEX VALUES WILL BE FROM 100 TO 105 EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-083-084-089-KYZ023>027-061-062-070>073-152000- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD... MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE 353 PM EDT TUE JUL 14 2015 /253 PM CDT TUE JUL 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO THE EARLY OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...LOCALIZED AREAS OF GUSTY WINDS...AND BRIEFLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS. HEAT AND HUMIDITY WILL INCREASE FRIDAY AND CONTINUE THROUGH MONDAY. THE MAXIMUM HEAT INDEX VALUES WILL BE FROM 100 TO 105 EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/EER
In the hours before
Local storm report, Jul 14, 7:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
810 PM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG 2 E LOUISVILLE 38.22N 85.70W
07/14/2015 JEFFERSON KY TRAINED SPOTTER
10 INCH DIAMETER TREE ACROSS ROADWAY.
&&
SZAPPANOSLocal storm report, Jul 14, 7:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
817 PM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND GST 2 SSW LYNDON 38.24N 85.60W
07/14/2015 M56 MPH JEFFERSON KY BROADCAST MEDIA
&&
SZAPPANOSLocal storm report, Jul 14, 7:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
831 PM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 2 N LEITCHFIELD 37.51N 86.29W
07/14/2015 GRAYSON KY LAW ENFORCEMENT
TWO TREES REPORTED DOWN.
&&
SZAPPANOSLocal storm report, Jul 14, 7:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 PM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 2 ESE SHIVELY 38.19N 85.78W
07/14/2015 JEFFERSON KY BROADCAST MEDIA
TREE DOWN.
&&
SZAPPANOSSpecial weather statement, Jul 14, 7:36 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 PM CDT TUE JUL 14 2015
KYZ027-150105-
GRAYSON KY-
736 PM CDT TUE JUL 14 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS MOVING THROUGH WESTERN GRAYSON COUNTY...
AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES WEST OF LEITCHFIELD...AND MOVING
SOUTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CANEYVILLE...
MILLWOOD AND PETH...
THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3760 8648 3760 8647 3759 8647 3759 8644
3758 8644 3746 8627 3736 8647 3751 8662
TIME...MOT...LOC 0036Z 317DEG 30KT 3751 8649
MJLocal storm report, Jul 14, 7:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
843 PM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 2 S LIBERTY 37.29N 84.93W
07/14/2015 CASEY KY LAW ENFORCEMENT
TWO TREES DOWN.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:00 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Marion, Russell, Taylor | 45 min |
| Jul 14, 7:04 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Edmonson, Grayson, Hart | 41 min |
| Jul 14, 7:36 PM CDT | Special Weather Statement | LMK | Grayson | 29 min |
| Jul 14, 7:44 PM CDT | Severe Thunderstorm Warning | LMK | Russell | 31 min |
| Jul 14, 7:48 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 20 min |
| Jul 14, 8:10 PM CDT | Special Weather Statement | LMK | Barren, Edmonson, Metcalfe | 60 min |
| Jul 14, 9:10 PM CDT | Special Weather Statement | LMK | Cumberland, Monroe | 45 min |
| Jul 14, 10:03 PM CDT | Special Weather Statement | LMK | Allen, Simpson | 32 min |
| Jul 14, 10:08 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Monroe | 2 hr |
| Jul 14, 10:35 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson | 20 min |
| Jul 14, 10:43 PM CDT | Areal Flood Advisory | LMK | Allen, Simpson, Warren | 3 hr |
| Jul 14, 11:00 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.